The Bernstein Theorem in Higher Dimensions
Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 2, pp. 349-359
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this work we have reconsidered the famous paper of Bombieri, De Giorgi and Giusti [4] and, thanks to the software Mathematica® we made it possible for anybody to control the difficult computations.
@article{BUMI_2008_9_1_2_a3,
author = {Massari, Umberto and Miranda, Mario and Miranda, Michele Jr.},
title = {The {Bernstein} {Theorem} in {Higher} {Dimensions}},
journal = {Bollettino della Unione matematica italiana},
pages = {349--359},
year = {2008},
volume = {Ser. 9, 1},
number = {2},
zbl = {1217.49032},
mrnumber = {2424298},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_2_a3/}
}
TY - JOUR AU - Massari, Umberto AU - Miranda, Mario AU - Miranda, Michele Jr. TI - The Bernstein Theorem in Higher Dimensions JO - Bollettino della Unione matematica italiana PY - 2008 SP - 349 EP - 359 VL - 1 IS - 2 UR - http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_2_a3/ LA - en ID - BUMI_2008_9_1_2_a3 ER -
Massari, Umberto; Miranda, Mario; Miranda, Michele Jr. The Bernstein Theorem in Higher Dimensions. Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 2, pp. 349-359. http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_2_a3/